Take the 2-minute tour ×
MathOverflow is a question and answer site for professional mathematicians. It's 100% free, no registration required.

Is there an electronic copy of Waldspurger's paper "Sur les coefficients de Fourier des formes modulaires de poids demi-entier" floating around the internet somewhere? This appeared in J. Pures Math. Appliquees, Vol. 60 No. 4, in 1981.

share|improve this question
2  
Have you tried asking Waldspurger himself for an electronic copy? His email address is here: people.math.jussieu.fr/~waldspur –  Andreas Holmstrom Mar 3 '10 at 6:56
4  
There's really no reason not to write a title that says "Does anyone have an electronic copy of Waldspurger's paper "Sur les coefficients de Fourier des formes modulaires de poids demi-entier"? " Titles in the form a question are strongly encouraged. –  Ben Webster Mar 6 '10 at 21:43
1  
True, so I made that the new title. –  Noah Snyder Mar 7 '10 at 6:43
1  
Surely anyone who asked this question on 25th Feb and got no answers has taken the trouble to go the library and make their own copy by now ;-) –  Kevin Buzzard Mar 7 '10 at 10:42
2  
@BW: Are you saying I should reconsider the title for my forthcoming question, "On a theorem of Serre"? :P –  David Hansen Mar 7 '10 at 21:05

1 Answer 1

OK, I needed it for another reason, so scanned it: http://www.math.dartmouth.edu/~jvoight/notes/Waldspurger.pdf

share|improve this answer

Your Answer

 
discard

By posting your answer, you agree to the privacy policy and terms of service.

Not the answer you're looking for? Browse other questions tagged or ask your own question.